| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had motor error.The customer¿s blood glucose level was unknown.The customer stated that act and escape buttons of insulin pump was harder to press and more in order to respond.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent act and esc button response due to corroded keypad traces.No button error alarm during testing.Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform the a21 error test, prime or a33 test, excessive no delivery test and occlusion test due to motor error alarm.Device received with normal operating current.Device passed self test.Pump passed off no power test.This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4) site, per variance 5.